Ask an expert
Question

23 Jan 2013

Liviton Elixir Addiction
Hi, I have been using LIviton Elixir for many months now. About 15ml very morning. It really boosts my concentration and energy. When I try come off it, I get the most excruciating headaches. I am assuming it is from the caffeine. Is Liviton bad for you? I have been getting blemishes on my skin and not sure if it is from the Liviton. I am also exhausted if I do not use it. Can I get kidney damage or any other organ damage from it?
Answer 29,754 views
Expert
Addictions expert
Addictions expert

01 Jan 0001

Dear Carmen,

I have not been able to find much information on Liviton but caffeine and sugar could explain some of the symptoms you are experiencing.

Probably best to consult a doctor who will be able to do the necessary tests.

Best of luck,
Karen
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9556 votes
No
69% - 21502 votes
Vote